# SDR CA061012004

- Difficulty date: October 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 3,282 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Gasket
- Part number: 3039936
- Condition: Cracked
- Location: Engine
- Component: Engine, Pwc
- Component part number: PT6A42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GASKET PN 3007342 AND SUBSEQUENT SUPERCEDURE TO 3039936 ARE THE ONLY GASKETS SPECIFIED FOR USE ON THE CABIN BLEED AIR PORT. THE 3039936 GASKETS ARE MADE OF A FIBER OR OTHER MATERIAL NOT WELL SUITED TO THIS HOT AND HIGH PRESSURE AREA. OTHER ENGINES LIST A METAL GASKET OPTION PN 3029677 AS APPROVED FOR INSTALLATION AT THIS PORT. MFG HAS BEEN NOTIFIED OF THIS ISSUE IN THE -42 IPC. (TC NR 20061012004)
